Rearrangement Invariant, Coherent Risk Measures on L0

Abstract Full-Text HTML XML Download Download as PDF (Size:238KB) PP. 22-25
DOI: 10.4236/jfrm.2015.41003    3,658 Downloads   4,126 Views  

ABSTRACT

By this paper, we give an answer to the problem of definition of coherent risk measures on rearrangement invariant, solid subspaces of L0 with respect to some atom less probability space . This problem was posed by F. Delbaen, while in this paper we proposed a solution via ideals of L0 and the class of the dominated variation distributions, as well.

Cite this paper

Kountzakis, C. and Konstantinides, D. (2015) Rearrangement Invariant, Coherent Risk Measures on L0. Journal of Financial Risk Management, 4, 22-25. doi: 10.4236/jfrm.2015.41003.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Aliprantis, C. D., & Border, K. C. (1999). Infinite Dimensional Analysis, A Hitchhiker’s Guide (2nd ed.). Springer.
http://dx.doi.org/10.1007/978-3-662-03961-8
[2] Cai, J., & Tang, Q. (2004). On Max-Sum Equivalence and Convolution Closure of Heavy-Tailed Distributions and Their Applications. Journal of Applied Probability, 41, 117-130.
http://dx.doi.org/10.1239/jap/1077134672
[3] Delbaen, F. (2002). Coherent Risk Measures on General Probability Spaces. Advances in Finance and Stochastics: Essays in Honour of Dieter Sondermann. Berlin: Springer-Verlag, 1-38.
http://dx.doi.org/10.1007/978-3-662-04790-3_1
[4] Delbaen, F. (2009). Risk Measures for Non-Integrable Random Variables. Mathematical Finance, 19, 329-333.
http://dx.doi.org/10.1111/j.1467-9965.2009.00370.x
[5] Kaina, M., & Rüschendorf, L. (2009). On Convex Risk Measures on Lp-Spaces. Mathematical Methods of Operations Research, 69, 475-495.
http://dx.doi.org/10.1007/s00186-008-0248-3
[6] Leslie, J. (1989). On the Non-Closure under Convolution of the Subexponential Family. Journal of Applied Probability, 26, 58-66.
http://dx.doi.org/10.2307/3214316
[7] Seneta, E. (1976). Regularly Varying Functions. Lecture Notes in Mathematics, Vol. 508, Springer.
http://dx.doi.org/10.1007/BFb0079658
[8] Tang, Q., & Tsitsiashvili, G. (2003). Pecise Estimates for the Ruin Probability in Finite Horizon in a Discrete-Time Model with Heavy-Tailed Insurance and Financial Risks. Stochastic Processes and Their Applications, 108, 299-325.
http://dx.doi.org/10.1016/j.spa.2003.07.001

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.